Cortisone shot for chronic sinusitis - adverse reaction
Hi, I'm a 32 y/o fit, healthy female. I went to a new PCP last week as my sinuses were very congested. He suggested anti-biotics and a cortisone shot..I was unsure of the cortisone shot but he said to me it would help so I did..I asked about side effects and he said no as it was only one shot. So I had the shot. That same afternoon I had very bad heart palpitations, dizziness, anxiety, depression (I've never had this before), so I rang my usual PCP and she told me to come in. I did she said the cortisone can do that but it should go off after a while. She did an EKG and lots of blood tests and a chest xray to check everything, all was normal. I'm also worried that this injection will affect my menstrual cycle as I've read all kinds of horror stories about that. My cycle is regular and fine and I'm goin on vacation in a few months and I planned it around this..has anyone else had menstrual irregularities after one shot? I'm never having it again as the side effects are terrible. Any advice would help, thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.